ARTÍCULO

Powers of complex persymmetric or skew-persymmetric anti-tridiagonal matrices with constant anti-diagonals

Autores: Gutiérrez Gutiérrez, Jesús (Autor de correspondencia)
Título de la revista: APPLIED MATHEMATICS AND COMPUTATION
ISSN: 0096-3003
Volumen: 217
Número: 13
Páginas: 6125 - 6132
Fecha de publicación: 2011
Lugar: WOS
Resumen:
In this paper, we derive a general expression for the entries of the powers of any complex persymmetric or skew-persymmetric anti-tridiagonal matrix with constant anti-diagonals, in terms of the Chebyshev polynomials of the second kind.